# SDR YENA2025041400399

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 60,248 hours, 21,774 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#578, SFO-FLL. 'FUMES EVENT DURING DEPARTURE UP TO 5000 ISH FT STARTED AGAIN BELOW 5000 DURING DESCENT; COMPLIED WITH TSM 05-50-00-810-831-A NO FUMES NOTED DURING INSPECTIONS C/W IN ITEM 2 OF THIS DEFECT. SUSPECT AS TRANSIENT AND ENVIRONMENTAL CAUSE(CA DID NOT PROVIDE REPORTING SHEET).'
